# SDR ASAA2016030315754

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 30,081 hours, 9,222 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 073C2013
- Condition: Failed
- Location: Flight Deck
- Part time: 45,905 hours, 16,955 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED DURING PREFLIGHT CHECKS.  ACFT GROUNDED. R & R SPCU. OPS CHECK GOOD IAW AMM 24-34-11.  ELECTRIC LIGHT EXTINGUISHED.
